MURAL - Maynooth University Research Archive Library

    On a theorem of Ambrose

    Wraith, David (2006) On a theorem of Ambrose. Journal of the Australian Mathematical Society (Series A), 81 (2). pp. 149-152. ISSN 1446-7887

    Download (33kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Riccati inequality involving the Ricci curvature can be used to deduce many interesting results about the geometry and topology of manifolds. In this note we use it to present a short alternative proof to a theorem of Ambrose.

    Item Type: Article
    Keywords: Riccati inequality; Ricci curvature; manifolds;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10075
    Identification Number:
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 15:43
    Journal or Publication Title: Journal of the Australian Mathematical Society (Series A)
    Publisher: Cambridge University Press
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads